# SDR UPS03841326

- Difficulty date: September 22, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, SEAT TRACK CORRODED AT STA 305 LBL58.   REMOVED SEAT TRACK BETWEEN STA 290-330, FABRICATED AND REPLACED SEAT TRACK IAW SRM 53-2-3 FIG14
